MAUDE Adverse Event Report: Spectranetics Corporation Turbo-Power Laser Atherectomy Catheter; Catheter, Peripheral, Atherectomy

Spectranetics Corporation Turbo-Power Laser Atherectomy Catheter; Catheter, Peripheral, Atherectomy
Model Number 420-050
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 05/28/2026
Type of Reportable Event Malfunction

Brand Name
Turbo-Power Laser Atherectomy Catheter
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50226825
Report Number3007284006-2026-00419
Device Sequence Number18733249
Product Code MCW
UDI-Device Identifier00813132029944
UDI-Public(01)00813132029944(17)271009(10)0303601745
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model Number420-050
Device Catalogue Number420-050
Device Lot Number0303601745
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale